# SDR UIEA2022042500383

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS 880 MOST INNER ROW OF FASTENER HOLES AT TENSION TIE TO FRAME ATTACHMENT LOWER HOLE CRACK WAS FOUND ON FWD CHANNEL RUNNING UP THRU THICKNESS.( STA 880 L/H TENSION TIE FWD CHANNEL 1EA FASTENER HOLE CRACK AREA REPAIRED IAW RI-53-00-15553 REV A )
